# SDR AALA202408262205

- Difficulty date: August 24, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N115NN
- Make and model: Airbus A321-231
- Aircraft serial: 6063
- Aircraft time: 34,652 hours, 7,249 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Striker
- Part number: AR471411
- Part serial: 1117269
- Condition: Malfunctioned
- Location: Zone 800
- Part time: 512,545 hours, 502,722 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT DOOR OPENS ON GROUND BUT WILL NOT OPEN INFLIGHT. REPLACED CENTER STRIKER.
